Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 32, NWS Springfield, MO

May 19, 2011Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at May 19, 2011, 11:53 AM CDT for Cedar County, Missouri. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 19, 2011, 11:53 AM CDT (16:53 UTC)
Expired
May 20, 2011, 4:07 AM CDT
In force
16 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7). The gauge peaked at 18.52 ft at May 19, 2011, 4:00 PM CDT.

actionminormoderate152005/1905/2005/21
Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS43 KSGF 191653
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT THU MAY 19 2011

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
  
.HEAVY RAINFALL THIS MORING HAS CAUSED RIVER LEVELS TO RISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-200453-
/O.NEW.KSGF.FL.W.0032.110519T1653Z-110521T0808Z/
/CMZM7.1.ER.110519T1522Z.110520T0000Z.110520T0808Z.NO/
1153 AM CDT THU MAY 19 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT 11:45 AM THURSDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$
3 follow-up statements
424 
WGUS83 KSGF 191706
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 PM CDT THU MAY 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-200806-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-110521T0948Z/
/CMZM7.1.ER.110519T1522Z.110520T0000Z.110520T0948Z.NO/
1206 PM CDT THU MAY 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT 11:45 AM THURSDAY THE STAGE WAS 17.3 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$
087 
WGUS83 KSGF 200034
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT THU MAY 19 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-201534-
/O.EXT.KSGF.FL.W.0032.000000T0000Z-110521T0848Z/
/CMZM7.1.ER.110519T1522Z.110519T2100Z.110520T0848Z.NO/
734 PM CDT THU MAY 19 2011

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  6:45 PM THURSDAY THE STAGE WAS 18.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH 
  APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS 
  CAMPGROUND. 

$$
028 
WGUS83 KSGF 200907
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 AM CDT FRI MAY 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY
.THE RIVER HAS FALLEN BELOW FLOOD STAGE AND WILL CONTINUE TO FALL TO
BELOW 14 FEET BY DAYBREAK THIS MORNING. ADDITIONAL RAINFALL IS POSSIBLE 
TODAY AND INTO THE UPCOMING WEEKEND. THIS MAY RESULT IN ADDITIONAL
RIVER RISES. STAY TUNED TO THE LATEST FORECASTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC039-200937-
/O.CAN.KSGF.FL.W.0032.000000T0000Z-110521T0848Z/
/CMZM7.1.ER.110519T1522Z.110519T2100Z.110520T0631Z.NO/
407 AM CDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT  3:45 AM FRIDAY THE STAGE WAS 15.1 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:31 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING OCCURS AT THE GAGE SITE. THE 
  CAMPGROUND AT CAPLINGER MILLS FLOODS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:26 AM CDT, 5 hours 27 minutes earlier.

Area forecast discussion, May 19, 6:26 AM CDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
626 AM CDT THU MAY 19 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

INITIAL  ROUND OF THUNDERSTORMS CONTINUES TO LIFT NORTHEAST ACROSS
CENTRAL MISSOURI ALONG AN ELEVATED AXIS OF 850 MB THETA-E
ADVECTION...ALONG THE NOSE OF A 45 KT OR SO LOW LEVEL JET.
ADDITIONAL LINE SEGMENT HAS STARTED TO MOVE SOUTHEAST THROUGH THE
NORTHWESTERN CWA...AND APPEARS TO BE THE MANIFESTATION OF AN
ELEVATED OUTFLOW BOUNDARY FROM EARLIER CONVECTION IN THE KANSAS
CITY AREA. EXPECT TO SEE THIS SEGMENT CONTINUE SOUTHEAST...THOUGH
ANTICIPATE AN EVENTUAL WEAKENING TREND AS THE DEGREE OF ELEVATED
THEAT-E ADVECTION INTO THIS FEATURE WANES WITH THE DECREASING LOW
LEVEL JET.

ELEVATED NATURE OF THIS FEATURE...ALONG WITH MEDIOCRE MID LEVEL
LAPSE RATES...HAS RESULTED IN LITTLE IN THE WAY OF SEVERE THREAT
WITH CONVECTION THIS MORNING. ONLY REAL ISSUE HAS BEEN HYDRO
RELATED...WITH MANY LOCATIONS FROM NEVADA TO BOLIVAR PICKING UP
OVER 2 INCHES OF RAIN IN A RATHER SHORT PERIOD OF TIME.
THANKFULLY...DECREASING COVERAGE AND INTENSITY OF CONVECTION THIS
MORNING SHOULD RESULT IN FAIRLY SHORT TERM HYDRO CONCERNS TODAY.

BOXELL

&&

.DISCUSSION...

THE MAIN FORECAST FOCUS WILL BE ON THE POTENTIAL FOR THUNDERSTORMS
OVER THE NEXT SEVEN DAYS. WITH MULTIPLE ROUNDS OF CONVECTION
POSSIBLE...THE POTENTIAL FOR FLOODING WILL HAVE TO BE MONITORED.
THERE WILL ALSO BE SOME POTENTIAL FOR STRONG TO SEVERE
STORMS...HOWEVER THIS THREAT WILL BE MUCH BETTER ASSESSED IN THE
NEAR TERM.

SHOWERS AND THUNDERSTORMS HAVE DEVELOPED EARLY THIS MORNING FROM
EASTERN KANSAS INTO WEST CENTRAL MISSOURI. THESE STORMS HAVE BEEN
ASSOCIATED WITH THE NORTHERN EDGE OF STRONG 850 MB MOISTURE
TRANSPORT. OTHER RAIN SHOWERS HAVE DEVELOPED ALONG A THIN 850 MB
THETA-E ADVECTION MAXIMA ACROSS CENTRAL MISSOURI. ALL OF THIS
ACTIVITY IS EXPECTED TO SLOWLY SHIFT NORTH AND EAST THIS MORNING.
HAVE THUS PLACED THE HIGHEST POPS ACROSS CENTRAL MISSOURI THIS
MORNING. WE MAY SEE A LITTLE BIT OF REDEVELOPMENT THIS AFTERNOON
ACROSS PORTIONS OF SOUTHWEST MISSOURI...BUT THINK MOST AREAS WILL
BE DRY FOR THE AFTERNOON HOURS. STILL THINK THERE WILL BE PLENTY
OF CLOUD COVER AROUND TODAY. THIS WILL HOLD TEMPERATURES DOWN
DESPITE 850 MB TEMPERATURES WARMING INTO THE LOWER TEENS CELSIUS.
LOW TO MID 70S LOOK GOOD FOR MOST AREAS. IF ANY AREAS SEE
APPRECIABLE BREAKS IN THE CLOUD COVER...THEY WILL SPIKE INTO THE
LOWER 80S.

MOST OF THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD REMAIN BACK
ACROSS KANSAS TONIGHT AND EARLY FRIDAY MORNING...AGAIN CLOSELY
TIED TO BETTER MOISTURE TRANSPORT/THETA-E ADVECTION. DID KEEP
CHANCE POPS GOING OVER WEST CENTRAL MISSOURI AND SOUTHEAST KANSAS
TO COVER THE EASTERN EXTENT OF THIS ACTIVITY. MODELS THEN CONTINUE
TO INDICATE THAT CONVECTIVE TEMPERATURES WILL BE REACHED ON FRIDAY
BENEATH A WEAKLY DIFFLUENT FLOW ALOFT. THEREFORE THINK SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF THE AREA LATE FRIDAY
MORNING AND ESPECIALLY FRIDAY AFTERNOON. TEMPERATURES AGAIN ON
FRIDAY WILL BE HELD DOWN BY CLOUD COVER. AGAIN...ANY AREAS THAT
SEE BREAKS WILL SURGE INTO THE 80S.

MODELS THEN BRING SHORT WAVE ENERGY ACROSS THE AREA LATER FRIDAY
NIGHT INTO EARLY SATURDAY. THIS WAVE WILL LIKELY PROVIDE A FOCUS
FOR MORE SHOWER AND THUNDERSTORM ACTIVITY. IT WILL ALSO SERVE TO
INCREASE LARGE SCALE SHEAR ACROSS THE AREA. WHILE THE AMOUNT OF
INSTABILITY WILL BE IN QUESTION DUE TO THE AMOUNT OF FREE
CONVECTION EXPECTED BEFORE THE ARRIVAL OF THE WAVE...ENOUGH SHEAR
WILL BE PRESENT FOR AT LEAST A MARGINAL STRONG TO SEVERE THREAT
FRIDAY EVENING. AT THIS TIME...IT STILL APPEARS THAT ANY SEVERE
THREAT WILL MAINLY BE CONFINED TO FAR WESTERN MISSOURI AND
SOUTHEAST KANSAS.

THE FORECAST FROM LATER SATURDAY INTO NEXT WEEK WILL THEN BE
HEAVILY DEPENDENT ON NOT ONLY THE TRACK AND TIMING OF SHORT WAVE
ENERGY...BUT ALSO THE PLACEMENT OF THE NOCTURNAL LOW LEVEL JET.
EVEN AS EARLY AS SATURDAY AFTERNOON...BOTH THE 00Z NAM AND GFS
BRING ANOTHER RIPPLE OF UPPER LEVEL ENERGY OUT ACROSS THE SOUTHERN
PLAINS. IF THE ATMOSPHERE CAN RECOVER AFTER SATURDAY
MORNING...MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY
AFTERNOON AND EVENING. BOTH MODELS ALSO NOSE A LOW LEVEL JET INTO
THE AREA LATER SATURDAY NIGHT...WHICH MAY BE ENOUGH TO SPARK OFF
MORE CONVECTION. WITH A GENERAL SOUTHWEST FLOW PERSISTING INTO THE
MIDDLE OF NEXT WEEK...THE ABOVE SCENARIOS MAY VERY WELL REPEAT
THEMSELVES FOR MULTIPLE DAYS. NOT SAYING BY ANY MEANS THAT WE WILL
SEE SHOWERS AND THUNDERSTORMS EACH PERIOD...BUT THE POTENTIAL IS
THERE FOR MULTIPLE ROUNDS OF CONVECTION OVER THE NEXT SEVEN DAYS.
WITH THE RECENT FLOODING ISSUES...ANY AREAS THAT RECEIVE MULTIPLE
ROUNDS OF HEAVY RAINFALL WILL HAVE A RISK FOR FLOODING. ANY
FLOODING...OR SEVERE WEATHER THREAT FOR THAT MATTER...WILL BE MUCH
BETTER DEDUCED ON A SHORT TERM BASIS.

SCHAUMANN

&&

.AVIATION...

FOR THE 12Z TAFS...

TSRA MOVING OUT OF THE TERMINALS THIS MORNING...THOUGH ADDITIONAL
CHANCES WILL BE POSSIBLE THROUGH MIDDAY AT KSGF. EXPECT CIGS TO
REMAIN MVFR IN MOST CASES...THOUGH BRIEF PERIODS OF IFR COULD BE
POSSIBLE AT KSGF THIS MORNING HAS THE FINAL ROUND OF TSRA MOVES
THROUGH.

BEYOND THIS MORNING....VFR CIGS SHOULD PREVAIL THOUGH THE
REMAINDER OF THE TAF PERIOD. MAY SEE JUST A FEW TSRA MOVE INTO
KJLN LATE TONIGHT...BUT CHANCES ARE LOW. ONLY OTHER CONCERN THIS
EVENING WILL BE LLWS...AS A 40 KT LOW LEVEL JUST DEVELOPS LATE
TONIGHT OVER THE REGION.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 19, 5:52 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT THU MAY 19 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
552 AM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...LIMITED.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED FLOODING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL
  MISSOURI THIS MORNING. CLOUD TO GROUND LIGHTNING STRIKES...
  HEAVY RAINFALL...AND SMALL HAIL WILL BE THE MAIN THREATS
  WITH THESE STORMS. LOCALIZED FLASH FLOODING WILL BE POSSIBLE
  THIS MORNING ACROSS CENTRAL MISSOURI. ANY FLOODING WOULD
  LIKELY BE CONFINED TO LOW WATER CROSSINGS THAT TYPICALLY
  FLOOD.

  OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE
  POSSIBLE THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES
  ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THE
  MAIN THREATS WITH THESE STORMS WILL BE CLOUD TO GROUND
  LIGHTNING STRIKES AND BRIEF HEAVY RAINFALL. A FEW STORMS MAY
  ALSO PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL BE LIKELY ON FRIDAY ACROSS MUCH OF THE
  OUTLOOK AREA. THE MAIN THREATS WITH THESE STORMS WILL AGAIN
  BE LIGHTNING STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL.
  STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE FRIDAY
  EVENING ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST
  KANSAS. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO
  60 MPH WILL BE THE PRIMARY THREATS. THE RISK FOR SEVERE
  STORMS WILL BE MORE LIMITED ACROSS THE EASTERN MISSOURI
  OZARKS FRIDAY EVENING.

  STRONG TO SEVERE THUNDERSTORMS WILL THEN BE POSSIBLE AGAIN
  SATURDAY AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. THE
  THREAT FOR SEVERE STORMS WILL BE HIGHLY DEPENDENT ON HOW
  UNSTABLE THE ATMOSPHERE CAN BECOME BEHIND NON-SEVERE
  THUNDERSTORMS THAT ARE EXPECTED EARLY SATURDAY MORNING.

  SHOWERS AND THUNDERSTORMS WILL THEN REMAIN POSSIBLE INTO
  THE MIDDLE OF NEXT WEEK. ANY AREAS THAT RECEIVE MULTIPLE
  ROUNDS OF THUNDERSTORMS WILL HAVE AT LEAST A LIMITED
  POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, May 19, 9:57 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
957 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 NNE STOCKTON          37.74N 93.77W
05/19/2011  M2.44 INCH       CEDAR              MO   PUBLIC

&&

KARDELL
Local storm report, May 19, 9:58 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW EL DORADO SPRINGS 37.86N 94.03W
05/19/2011  M2.15 INCH       CEDAR              MO   PUBLIC

&&

KARDELL
Local storm report, May 19, 9:59 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HEAVY RAIN       LEBANON                 37.68N 92.66W
05/19/2011  U2.00 INCH       LACLEDE            MO   PUBLIC

            RELAYED THROUGH MEDIA.

&&

KARDELL
Local storm report, May 19, 10:56 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     FLOOD            3 NNW BUFFALO           37.68N 93.12W
05/19/2011                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE C CLOSED DUE TO FLOODING.

&&

KARDELL
Local storm report, May 19, 10:58 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLOOD            5 NE URBANA             37.90N 93.10W
05/19/2011                   DALLAS             MO   DEPT OF HIGHWAYS

            ROUTE BB CLOSED DUE TO FLOODING.

&&

KARDELL
Local storm report, May 19, 11:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT THU MAY 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLOOD            5 ESE HERMITAGE         37.91N 93.23W
05/19/2011                   HICKORY            MO   DEPT OF HIGHWAYS

            ROUTE D CLOSED DUE TO FLOODING.

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 5:59 AM CDTFlash Flood WarningSGFCedar, Dade, Polk, Vernon4 hr
May 19, 7:10 AM CDTFlash Flood WarningSGFDallas3 hr
May 19, 8:26 AM CDTFlash Flood WarningSGFLaclede6 hr
May 19, 9:55 AM CDTAreal Flood WarningSGFCedar, Dade, Dallas, Hickory, Polk, St. Clair and 1 more8 hr
May 19, 1:04 PM CDTAreal Flood AdvisorySGFCamden, Maries, Miller, Morgan, Phelps, Pulaski5 hr
May 19, 1:43 PM CDTFlash Flood WarningSGFCamden, Maries, Miller, Morgan, Phelps, Pulaski6 hr
May 19, 1:52 PM CDTAreal Flood WarningSGFCamden, Laclede, Pulaski4 hr
May 19, 2:00 PM CDTRiver Flood WarningSGFVernon12 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.